# SDR YENA2022030100106

- Difficulty date: February 28, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 02447
- Aircraft time: 63,738 hours, 22,695 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT # 1505, EWR-FLL. FUME EVENT DESC 8000' UNTIL TOUCHDOWN BOTH COCKPIT & CABIN ; COMPLETED WITH INFORMATION NOTICE 2017-T015, SECTION A (A), ISOLATED FAULT TO TYPE 10, (A), 1, C PER TSM 05-50-00-810085-B/TSM 05-50-00-810-085-D. AIRCRAFT  IS OK FOR SERVICE.
